# SDR QXEA200700504

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,268 hours, 9,881 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0213
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 7,550 hours, 6,949 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2569: POWER PLANT MESSAGE AFTER ROTATION FROM PDX.  RETURNED TO FIELD.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE NR 2 PCU IAW Q400 AMM TASK 61-20-11-000-801 AND TASK 61-20-11-400-801.  OPS CHECK GOOD.  NO MESSAGES NOTED.  AIRCRAFT RETURNED TO SERVICE.
